Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Oleg V. Besov, Valentin P. Il′in and Sergei M. Nikol′skiĭ
Title: Integral representations of functions and imbedding theorems
Additional book information with an introduction by Mitchell H. Taibleson, V. H. Winston & Sons, Washington, D. C., vol. I, 1978, viii + 245 pp., vol. II, 1979, viii + 311 pp., $19.95 per volume.

References [Enhancements On Off] (What's this?)

  • 1. Robert A. Adams, Sobolev spaces, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Pure and Applied Mathematics, Vol. 65. MR 0450957 (56 #9247)
  • 2. Paul L. Butzer and Hubert Berens, Semi-groups of operators and approximation, Die Grundlehren der mathematischen Wissenschaften, Band 145, Springer-Verlag New York Inc., New York, 1967. MR 0230022 (37 #5588)
  • 3. P. C. Greiner and E. M. Stein, Estimates for the \overline∂-Neumann problem, Princeton University Press, Princeton, N.J., 1977. Mathematical Notes, No. 19. MR 0499319 (58 #17218)
  • 4. Lars Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147–171. MR 0222474 (36 #5526)
  • 5. S. M. Nikol′skiĭ, Approximation of functions of several variables and imbedding theorems, Springer-Verlag, New York-Heidelberg., 1975. Translated from the Russian by John M. Danskin, Jr.; Die Grundlehren der Mathematischen Wissenschaften, Band 205. MR 0374877 (51 #11073)
  • 6. Linda Preiss Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1976), no. 3-4, 247–320. MR 0436223 (55 #9171)
  • 7. Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. MR 0290095 (44 #7280)
  • 8. M. H. Taibleson, Review of "Approximation of functions of several variables and imbedding theorems", Bull. Amer. Math. Soc. 83 (1977), 335-343.

Review Information

Reviewer: Steven G. Krantz
Journal: Bull. Amer. Math. Soc. 2 (1980), 216-222
PII: S 0273-0979(1980)14727-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia